# SDR UIEA2025062800817

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron Fitting
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1480 LONGERON EXTENSION FITTING FOUND CRACKED.  CRACK LONGERON EXTENSION FITTING REPAIRED AS PER ATLAS AIR EO 4453A818 REV 20 PART 7. NO FURTHER DEFECTS NOTED.
